# SDR 96UAL900821

- Difficulty date: October 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N601UA
- Make and model: Boeing 767222
- Aircraft serial: 21862
- Engine: Pwa JT9D7R4D
- System (JASC): 7320 · Fuel Controlling System
- Part: Fuel Control
- Condition: Out Of Adjust
- Location: Lt Engine
- Component: Hamstd, 7733333
- Stage of operation: CL
- Nature of condition: R
- Precautionary procedure: K

## Discrepancy

THE LEFT ENGINE POWER FLUCTUATED DURING CLIMB BETWEEN FLIGHT LEVEL 350 TO 390.  THE DISCREPANCY WAS CAUSED BY THE FUEL CONTROL UNIT BEING OUT OF ADJUSTMENT.  CORRECTIVE ACTION TAKEN WAS TO MECHANICALLY ADJUST THE DECELERATION SCHEDULE OF THE FUEL CONTROL.  OPERATIONS CHECK NORMAL.
